# SDR 07FDEA01589

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE SLAT TRACK NR 14 CUT-OUT FOUND WITH 0.4375 INCH   CRACK.  [SUP 05-16-07]  CUTOUT CRACKED AREA TRIMMED OUT AND REPAIRED AS PER SRM 57-10-00 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
